Talk About Marriage banner

Status
Not open for further replies.
1 - 6 of 6 Posts

·
Registered
Joined
·
31 Posts
Discussion Starter · #1 ·
New here and here is my story. I too feel very empty and hollow inside. I have depression, anxiety and bi-polar so they say. I have been taking Wellbutrin (bupropion) for several months now and have never felt worse from the side effects of any other meds I have taken This one has made fell suicidal and the thought of my W having affairs on 2 occasions in the past has been haunting me to the point of not being able to accept those feelings and to the point of suicide. I did not see her or caught her having those affairs but have good reason to believe she has. Confronted her many times both in anger and in calm but will not admit it to me. Soon after one incident she suddenly told me she was pregnant and wanted a abortion just like that. Insisted to have the abortion and claimed she did not want another baby so soon..I did not and will not ever believe that!! The M I caught at my appt when I left work early unexpectantly ad he was in my house!! What was he doing there without me being there???. Made all kinds of excuses!!! Back in the late 70's abortions were not very everyday type things. It was a boy too!!!. But rather that find out it was not mine, I let her do it. I feel ashamed I let her do that now and regret it. Another time a so called friend from work started acting suspicious and was also on drugs screwing any woman he could lay his hands on. I feel he had my W too. I cannot live too much longer like this. The ugly thoughts just keep running thru my head all day long for a long period of time now and donot feel I can live any longer like this. They say to me I have to live for my children and grand children too. One hotline nurse told me everybody makes mistakes...and I have to live with it. That is a hard thing to do for me. I am at the end of my own rope...can someone help me out here because I feel I just might make a mistake over my feelings.:(
Help me
Manny
 

·
Forum Administrator
Joined
·
2,068 Posts
Draconis is right on about speaking to your doctor about the medication issues.

Suicide hotlines are great, but it sounds like you're consistently feeling this way even though you've tried that route. If you're in the US and call 911, they should get you help. Feelings like you describe are very important to address, and I wouldn't rule out inpatient treatment to help you get through this.

Don't hesitate to call 911 if you are having suicidal thoughts.
 

·
Registered
Joined
·
38 Posts
Hi Izz4u - oh man oh man! I kind of get the feeling from your post that you're going through an unusually rough period at the moment.

When were you first diagnosed with what? My dad is bi-polar and was diagnosed about 18 years ago. Since then it has been almost an art with him and his dr. to find the right medication, then try it for a while, then change the doses, then my dad would play with a dosis himself, then he'd come clean to the dr., and eventually a new medication would be prescribed and the game starts all over again (he's on his third dr. now i think, but he's had the same one for a long time...another procedure he had to go through...finding the right dr. for him).

It's a horrible ride, but it's the only way he can cope. There are good spells and bad spells, but in the meantime (thank a god!) he is recognizing himself when he's not doing well. It's damn hard to look at your situation objectively, especially when you're at a low spot.

Before you can figure out what is going on with your wife, try and get a clearer picture about what is happening with you!

It's really sad that so long ago your wife had that abortion and it is still having such a hard effect on you now. Mom mom lost a baby in the late 60s (still-born), and I know that was one of the really big issues that my dad had to work through when they first diagnosed him (he was in rehab after self-meditating for a number of years).

Be strong & take care of you. Ask your wife to support you and to maybe help you get some more help for yourself (or both of you - therapy?).

I don't know you, but I know my dad is the most wonderful man in the world (sorry hubby ;) ) - but when his meds are off he also has suicidal thoughts. The challenge is recognizing what's causing it and asking for help.
 

·
Registered
Joined
·
31 Posts
Discussion Starter · #5 ·
Corina..thank you so much for the wisdom you have exoressed on my issue. Yes I feel like you described your dad. Was on one medication from the VA for years and was calm..once in a while I would flare up but not to this latest extent. But my W started complaining that I was not doing things around the house...kept on Bxxchin and etc...would make me flip out and wonder what else does she expect. I was getting lots of therapy 1 on 1 and group, taking my meds precisely and was trying to help myself. Here came hell from right field...my W man!! talk about a ride!!. So I switched over tomy present meds and the ride is like to hell...suicide everytime I think or something she says or does takes me there. I have also played with the doses too and changed doctors becuase they moved on so this is my third Dr and he hates it when I want to try a new or better for me medicine. Today the VA hotline lady told me to go back to VA services and try to get on therapy again there...it seems I am in for another ride :)...is it going to be fun or another ride to hell ??. I even started reading the bible and it gave me some piece of mind but its very hard to stay calm for me anyway. I have been to the mental illness hospital 4 -5 times already...how many more of those rides should I take??..its not fun when you get out and come back home to start a new ride again....ride is the word because if I say the real word it will not sound nice...sorry.
911...well thats getting old like a bandaid over bandaid over another get the picture. Thats why I feel a boom on my head would take care of and stop all these rides for good. My W does not support me, my kids don't really understand and they say live for your grand kids!!! over and over again. I cannot erase the past and cannot tie my W down so I can trust her!! I cannot stop the awful thoughts that run thru my mind and this illness will not go away...so what do I do??
Kind words like yours make me feel better tho and I am trully grateful to you for them.
I am gonna take this ride to the end again and see waht happens ok.
I feel I am at square 1 again.
Thanks
Manny
 

·
Registered
Joined
·
38 Posts
Oh Manny, hang in there! Don't know about your W, I just know that I often felt growing up at home that my Mom could be a really controlling wench sometimes (anonymity is great online ;) ). She was and is extremely organized, but this went to the point of having to take my shoes off at the door when I came in (I still do at my home now, no biggie), and then I had to carry them to my room upstairs. She could not stand having shoes next to the door. Sometimes (she had issues too) she would be all pouty and *****y, and no one knew why...eventually she would come out with the shoe situation.

So it wasn't easy for me or my brother, and i can imagine for my Dad and in his condition it was pure torture not knowing if what he was doing was right or not, and what consequences it could have. I never really thought about how hard that specific situation must have been / must be on him until you talked about your situation.

I know that my Dad deals with a lot of stuff on his own, but he does talk to me and to a friend of his. Just talking to someone who knows your situation and has some understanding for it can help. Do you have anyone around you to whom you can really honestly talk? If nothing else, look for support online (as you are wisely doing!)

Here are two sites that might help more than we can, although I always have an open ear (eye)!!!!

Bipolar Disorder, Manic Depression
Surviving Bipolar; The Fastest Growing Bipolar Site Online! Forums, News, Information and more Free!

As I said, hang in there and good luck with the new upcoming ride!
 
1 - 6 of 6 Posts
Status
Not open for further replies.
Top